Hi Everyone I was diagnosed 6 weeks ago with cc 2b. It's been a rollercoaster of emotions, which I didn't deal with very well. The waiting for results from scans was horrendous and I convinced myself it had spread and they wouldn't be able to treat me. I'm sure you have all been there, you're mind is no help at times like this! The last scan showed it was contained, no lymph nodes involved and it had not spread! I felt like I'd won the lottery! I started my treatment today, straight in with chemo with a nip down to radiotherapy half way through. I'd built it up to be a horrible experience - but it wasn't ! it was quite relaxing, book, cup of tea, no kids asking if I know where sports kits are for school - bliss! My question is, when should I expect any side affects to kick in from the cisplatin? I'm pumped full of anti sickness stuff at the moment and i know everyone is different but I wasn't sure if it would be tomorrow - if I get any. thank you xx
i am also stage 2B and had my second cisplatin on tuesday, I haven't really had any nausea as yet. The only side effect I'm having is extreme tiredness and today some pelvic discomfort. I'm drinking loads of water and putting masses of cream on to protect my skin. Hoping it will continue like this but apprehensive it may get worse as treatment continues
keep us posted if you get any side effects
Like Julie I just had my second chemo after being diagnosed stage 2b but I have lymph involvement, the only issue I seem to be having is insomnia, I am struggling to sleep on the night I have had chemo, I'm still working although reduced hours which I thought would help keep me normal but that hasn't worked this week lol.
I didn't need to take my antisickness until 4 days after chemo. Everyone is different and fingers crossed u have little side effects. As Julie said loads of cream an loads of water, as that's the advice she passed onto me
Take care an good luck on ur journey
im a 2b girl and like you no lymphnode involvement. I felt the exact as you scared as hell but found chemo day very relaxing and nice. I didn't experience any side effects until the beginning of week 3. That when the horrible diarrhea set in. After a week of finding what worked it was ok. I didn't have any other issues until the last week when I got a radiation burn down below which was horrible. My advice is make sure you tell your team even the smallest of things so they can help you. The ladies above mentioned a few thing that are also great advice. Read through older posts about treatment and you will get even more great advice. The steroids for chemo do cause insomnia but just take an extra anti sickness when you need some rest. I would plan my week around the steroids. Busy with stuff when I was pumped up and no plans for when I knew I wouldn't have any. If you have any issues don't be afraid to post or send me a pm. Good luck.
I am on my 4th week of chemo and radiation and have done good. I have only had some diarrhea from the radiation and have not been sick at all from the chemo. My doctor said that everyone is different and some peoole do good and others have alot of side effects. Good luck and i pray that all goes well for u. :-)
I'm also a 2b girl but I have lymph node involvement. I start my treatment on Tuesday, have a session of chemo and rediotherapy on my frist day and not looking forward to it, but I am glad to hear that your first day wasnt as bad as you thought it would be. When are you given steroids? I had my new patient meeting last week for chemo but I dont recall them saying anything about streoids.
I hope mine goes as smoothly as your treatment :-). Keep us posted
Thank you all for your replies. I think I may have spoken too soon, boy did I feel rubbish today! I eventually gave in and had to have a lie down. I took an anti sickness tablet and did feel better. The radiotherapy kicked in a bit today too, I have a little pelvic pain. I'm just ticking off each day at the moment, it's a bit of a mountain but I'm ready! Miss Daisy - they sent me home on Wednesday after chemo with a goody bag of tablets. The steroids I have to take for 3 days, I'm a bit rubbish and just nodded when she handed me them! I googled when i got home and they help with the nausea and chemo. if anyone else can enlighten us then please do!
2 chemo/8 rads in and I am having some horrible side effects, mainly from chemo.
i have a vice like headache from the evening of chemo for 48 hours
Heart palpitations for 36 hours
Nausea and loss of appetite for 3-4 days
insomnia for 3 nights ( talking 2-3 hours max sleep)
Gripey lower tummy ache but not much bowel action
Has anyone just stopped taking the dexamethasone, or been given an alternative
Is everyone taking the Valoid 3 times daily?
Any other tips/changes would be appreciated.
Diagnosed cc 2b 21 March 2017
im 2 chemo and 10 rads in and feeling the nausea and tiredness. I have griping stomach ache but bowels working ok so far. I have got a urine infect though and started antibiotics yesterday. I'm taking dexamethasone 3 days post chemo. I barely slept the night after chemo and my heart was racing I think because of the effects of it. Taking a nap every afternoon seems to be helping though.
Keep stong we will get through this tigerher
love julie x